| Model Number |
296.766 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hematoma (1884)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that the patient underwent a procedure on an unknown date for fixation of a unilateral sacral fracture, utilizing a sacral bar implant 260 mm with nuts and washers (stainless steel).Postoperatively, the patient presented hematoma and bleeding anemia, reoperation was due to hematoma.Healing was not assessable because of early mortality.Patient outcome is unknown.No further information is available.This report is for a 6.0mm threaded sacral bar 260mm.This is report 1 of 1 for (b)(4).